International Journal of Econometrics and Financial Management
ISSN (Print): 2374-2011 ISSN (Online): 2374-2038 Website: http://www.sciepub.com/journal/ijefm Editor-in-chief: Tarek Sadraoui
Open Access
Journal Browser
Go

Currrent Issue: Volume 5, Number 2, 2017

Open AccessArticle
A Comparative Performance of Conventional Methods for Estimating Market Risk Using Value at Risk
International Journal of Econometrics and Financial Management. 2017, 5(2), 22-32. DOI: 10.12691/ijefm-5-2-1
Pub. Date: April 26, 2017Views: 1209Downloads: 910
Open AccessArticle
Empirical Test of the Rational Expectations-permanent Income Hypothesis: Abel and Mishkin’s General Approach: Evidence from Algeria
International Journal of Econometrics and Financial Management. 2017, 5(2), 33-36. DOI: 10.12691/ijefm-5-2-2
Pub. Date: July 05, 2017Views: 625Downloads: 425
Open AccessArticle
Analysis on the Utilization of Foreign Direct Investment in the Minority Provinces of China
International Journal of Econometrics and Financial Management. 2017, 5(2), 37-41. DOI: 10.12691/ijefm-5-2-3
Pub. Date: August 24, 2017Views: 268Downloads: 206
Open AccessArticle
Effects of Macroeconomic Variables on the Stock Market Volatility: The Pakistan Experience
International Journal of Econometrics and Financial Management. 2017, 5(2), 42-59. DOI: 10.12691/ijefm-5-2-4
Pub. Date: September 19, 2017Views: 122Downloads: 98
Figure of 4